CSpace
实C~*-代数中*运算的唯一性
李忠艳
2000
Source Publication数学学报
ISSN0583-1431
Volume043Issue:004Pages:611
Abstract本文指出:如果有两个*运算使得同一实Banach代数均成为实C*-代数,则这两个*运算必然是相同的,即实C*-代数中*运算中唯一的。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38348
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李忠艳. 实C~*-代数中*运算的唯一性[J]. 数学学报,2000,043(004):611.
APA 李忠艳.(2000).实C~*-代数中*运算的唯一性.数学学报,043(004),611.
MLA 李忠艳."实C~*-代数中*运算的唯一性".数学学报 043.004(2000):611.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李忠艳]'s Articles
Baidu academic
Similar articles in Baidu academic
[李忠艳]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李忠艳]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.